Jump to content
CrazyBoards.org

I can't get out of bed


Recommended Posts

I started taking Cymbalta, adding it to my cocktail about 11 days ago when the floor fell out from under me. I was in a major depressive episode. Around day 3 I had an ok day, and then I started backsliding again. For the past week I haven't left my bed. I come to the couch to check out CB and then I go back to bed. I have two small children. I can't handle this crippling depression. My mom and grandma have been helpful, but I am getting no relief. I have a call into my doc and am waiting for his call back. I hope he calls back today. I'm on 30 mg of Cymbalta, so maybe he'll bump it up to 60 mg. Who knows. I just needed to vent. I'm quitting school for the summer, and am waiting for a letter from the doc before I let the school know of my withdrawing from class. I'm not used to being this depressed. I don't know how to just get out of bed and move forward. I'm just frozen. Any words from the wise? I thought I was getting better but I'm not. I'm stagnant maybe even getting worse. Thanks for letting me rant. Sorry for the blather.

Link to comment
Share on other sites

hi,

i was in the same exact place last week. although now that i started my period - i see the PMS added to my depression. i just wonder - why on all these meds that one can drop so far & so fast? it just doesnt make any sense to me.

as for my baby - i try to take naps when she does. or i'll ask my mom or my brothers to watch the baby so i can rest.

i have a pdoc appt next week. i called pdoc office several times last week and they could not get me in any time sooner.

I think it is a wise choice to stop school for a while. school can be a HUGE stressor and if you can remove it for a few weeks or months hopefully you'll be doing better and can resume classes at a later date.

IMO - when one is in such a depressive state, you need the least amount of stress.

I hope you get a call back or an appt soon with your dr.

love,

db

Link to comment
Share on other sites

Oh I'm DEFINITELY out of school for the summer and possibly fall quarter. After this round I need some time to heal. This has been huge for me. I emailed my doc, and I see him Friday so hopefully something can be done within the next few days. I wonder if bumping me up to 60mg. of Cymbalta would help. I just am so sick of laying in bed. I can't begin to tell you how painful this depression is. Of course I can. You know it I'm sure. I just wish it would all go away. I've never been so tired of something in all of my life. I am literally at the end of my rope. At the very end of it. I don't think I can take it anymore.

Link to comment
Share on other sites

My doc started me on 60mg cymbalta, when it didnt do the trick in vanquishing my dp so he upped it within a week to 120 then after another week to 180mg. My depression is relatively under control. Remember the max on the literature is no always the rigid ceiling for the max dose.

Link to comment
Share on other sites

I'm so thrilled that my Dr. emailed me and said, a) that he'd write the school a letter on my behalf letting them know about my disorder and my lack of memory retention so that I can petition financial aid AND b) that he increased my Cymbalta to 60 mg! Now I'm feeling like I have some hope. Here's to hoping!!!!

Link to comment
Share on other sites

I'm so thrilled that my Dr. emailed me and said, a) that he'd write the school a letter on my behalf letting them know about my disorder and my lack of memory retention so that I can petition financial aid AND b) that he increased my Cymbalta to 60 mg! Now I'm feeling like I have some hope. Here's to hoping!!!!

I've been following your thread and I'm so happy your pdoc is coming through for you! Hopefully, the removal of some of the stress will help along with the Cymbalta increase.

Wishing you peace,

Phoenix

Link to comment
Share on other sites

I hope that things get better for you really fast. I know how hard it is to be so depressed. I don't lay in bed but I sit on the couch and do absolutely nothing. my oldest dd (19) has to watch my youngest dd (22 months). It is really hard for me to anything and I hate it and dh is getting tired of me doing nothing. Things get to be too much for me. even having to do one thing can be hard to do. So I know how you are feeling and I hope that the cymbalta helps soon. just remember that we are here for you.

Link to comment
Share on other sites

If the cymbalta still takes awhile to kick in, you might want to consider asking your pdoc for a short term AAP, to get more immediate symptom relief. I know that's something that's worked for some people, though I've never tried it myself.

Link to comment
Share on other sites

I'm so thrilled that my Dr. emailed me and said, a) that he'd write the school a letter on my behalf letting them know about my disorder and my lack of memory retention so that I can petition financial aid AND b) that he increased my Cymbalta to 60 mg! Now I'm feeling like I have some hope. Here's to hoping!!!!

:)

I just finished writing a novel on your other post ('fragile') so I'll try not to repeat myself (ha) too much--

first of all-- it is fantasticandwonderful that you have a pdoc that can and will help you get through this, I have had a pretty unreasonably crappy time finding a good pdoc (think I've finally found her after more than 2 years! eee!) so I am so happy for you that you have that support.

second-- go you for being proactive about dealing with school! manohman should I have given myself room to recover from my worst depression (the last semester of freshman year was my worst, totally awful/suicidal...and I got all As?? lol, that's beside the point-- I have issues with letting my school work fall apart and the good grades thing was me pushing myself WAY beyond any reasonable point and making recovery a whole freaking lot harder)-- but I had three months off for break (working full time/overtime) then went back to school in the fall. Sophmore year is such a blur of depression/self destruction/med changes/doc changes that I don't think I got much out of it honestly-- what I'm trying to say is that you are one smart cookie for giving yourself space from school and not pushing yourself and causing more damage. I have crazy amounts of respect for you because you're taking such good steps to take care of yourself. go you. and your pdoc too for supporting you in the school thing- so awesome.

last and least important since I'm sure it's been covered, but have you considered upping your wellbutrin dose to 450mg? that bump of a dosage made a big difference for me, and it's already in your system so you might see its effects sooner than with new meds, you know? wellbutrin tends to kick in faster than most ADs in the first place. just a thought, but it sounds like the cymbalta (SSRI right?) might just be doing its thing fine in which case you probably won't need the wellbutrin. am not BP, so I don't know if wellbutrin carries a bigger risk hypomania/mania wise so that might be why 450mg isn't an option.

end of blahblahblahing ;)

m

Link to comment
Share on other sites

I totally see where you are coming from, Meg, and that's a good idea. I'm repeating myself here too, because I just responded to your other post...lol. He increased my Cymbalta because it's a stronger drug and will hopefully kick into a higher gear than the Wellbutrin. The Wellbutrin just wasn't "intense" enough for this hardcore depression. Apparently it needed a kick in the pants. Whatever works, right? LOL! As long as I'm getting better that's ALL that I care about!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...